MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 382933
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction: designate type of reportable event as serious injury.
 
Event or Problem Description
None additional.
 
Additional Manufacturer Narrative
Investigation results: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.
 
Event or Problem Description
No additional information.
 
Event or Problem Description
It was reported that bd iag bc pro global wing air embolism.The following information was provided by the initial reporter, translated from french to english: circumstances of sur-venue / description of facts air embolism a peripheral venous line was placed i incident occurred on (b)(6) 2024 in the trauma department following a block clinical consequences observed transfer to hyperbaric chamber.After that, i can't prove the imputability of the system in itself, but i wanted to inform you.Also, could you meet our teams about the technique of handling catheters with wings? i will let you get back to me or my colleague (b)(6) in copy of this email.
 
Additional Manufacturer Narrative
Two potential lot numbers provided (4046223 or lot 331467), therefore the lot number is unknown.Lot number 4046223 mfg 2024-02-21 exp 2027-01-31 lot number 331467 is not found.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.

Brand Name
BD IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20019564
Report Number1710034-2024-00903
Device Sequence Number8784223
Product Code FOZ
UDI-Device Identifier00382903829330
UDI-Public(01)00382903829330
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number382933
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by ManufacturerNot provided
08/22/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date08/21/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown